# SDR 4511104292005

- Difficulty date: April 29, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N414FX
- Make and model: Lear 45LEAR
- Aircraft serial: 111
- Aircraft time: 3,961 hours, 2,990 cycles
- Engine: Alidsg TPE331201A
- Engine time: 3,961 hours, 2,990 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Monopole
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, NR 2 ENGINE ROLLED BACK TO FLIGHT IDLE.  MAINTENANCE REPLACED THE N-2 MONOPOLE.  NO DEFECTS NOTED ON SUBSEQUENT POWER RUNS.
